MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM

KARL STORZ SE & CO. KG HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Model Number 11101HD
Medical Device Problem Codes Circuit Failure (1089); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the video rhino-laryngoscope has "no image".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the endoscope was subjected to a visual and functional test.There are scratches on the handle and housing, exposing the surface coating.The shaft is kinked behind the kink protection.The connection between the gold contacts of the power connector is broken.There is no image or light output from the endoscope.It was tested with tc301 sn (b)(6) and tm263 sn (b)(6).The error described by the customer, 'no image', could be confirmed.The loss of the image was due to damaged cable contacts.The connection between the gold contacts had broken, leading to a lack of communication between the scope and the ccu.Once the cable had been replaced, the image and light output were restored.This damage is most likely the result of improper handling, care, or reconditioning.Therefore, it is assumed that the missing image was caused by user error.The conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Common Device Name
HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21759193
Report Number9610617-2025-00538
Device Sequence Number8455733
Product Code EOB
UDI-Device Identifier04048551416389
UDI-Public04048551416389
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K200740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11101HD
Device Catalogue Number11101HD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown